# SDR DALA2020031101792

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 41,503 hours, 20,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6822, L/P 6960476) EXIT LIGHT COVER AT ROW 36 DETACHED FROM CEILING. CORRECTIVE ACTION: SECURED LIGHT COVER AND ASSEMBLY.
